Accession Number:

AD0680904

Title:

EFFECTS OF PAM AND ATROPINE IN RELATION TO ELEVATION OF BLOOD PH IN SOMAN-POISONED DOGS.

Descriptive Note:

Technical rept. Oct 65-Jan 67,

Corporate Author:

EDGEWOOD ARSENAL MD

Report Date:

1968-10-01

Pagination or Media Count:

20.0

Abstract:

Respiratory and cardiovascular collapse in anesthetized dogs resulting from soman poisoning may be reversed by prompt therapy with atropine and 104 mgkg of PAM. The hypertension developing from the high dose of oxime was counteracted by 0.5 mgkg of phenoxybenzamine. Elevation of blood pH from 7.4 to 7.8 by intravenous infusion with TRIS buffer slowed aging and enabled oxime administration to be delayed for 20 minutes after poisoning and still reactivate 23.4 of the inhibited red blood cell AChE. Author

Subject Categories:

  • Toxicology
  • Pharmacology
  • Chemical, Biological and Radiological Warfare

Distribution Statement:

APPROVED FOR PUBLIC RELEASE